On one-relator soluble groups.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 123-131
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
one-relator group, soluble variety of groups, finite presentability of metabelian groups
@article{CMH_1981__56_139860,
author = {Ralph Strebel},
title = {On one-relator soluble groups.},
journal = {Commentarii mathematici Helvetici},
pages = {123--131},
year = {1981},
volume = {56},
zbl = {0459.20034},
url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139860/}
}
Ralph Strebel. On one-relator soluble groups.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 123-131. http://geodesic.mathdoc.fr/item/CMH_1981__56_139860/